Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Decomposable positive maps on $ C\sp{\ast} $-algebras


Author: Erling Størmer
Journal: Proc. Amer. Math. Soc. 86 (1982), 402-404
MSC: Primary 46L05
DOI: https://doi.org/10.1090/S0002-9939-1982-0671203-5
MathSciNet review: 671203
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a positive linear map of a $ {C^*}$-algebra $ A$ into $ B(H)$ is decomposable if and only if for all $ n \in {\mathbf{{\rm N}}}$ whenever $ ({x_{ij}})$ and $ ({x_{ji}})$ belong to $ {M_n}{(A)^ + }$ then $ (\phi ({x_{ij}}))$ belongs to $ {M_n}{(B(H))^ + }$.


References [Enhancements On Off] (What's this?)

  • [1] W. Arveson, Subalgebras of $ {C^*}$-algebras, Acta Math. 123 (1969), 141-224. MR 0253059 (40:6274)
  • [2] M. D. Choi, Positive semidefinite biquadratic forms, Linear Algebra and Appl. 12 (1975), 95-100. MR 0379365 (52:270)
  • [3] -, Some assorted inequalities for positive linear maps on $ {C^*}$-algebras, J. Operator Theory 4 (1980), 271-285. MR 595415 (82c:46073)
  • [4] W. F. Stinespring, Positive functions on $ {C^*}$-algebras, Proc. Amer. Math. Soc. 6 (1955), 211-216. MR 0069403 (16:1033b)
  • [5] E. Størmer, Positive linear maps of operator algebras, Acta Math. 110 (1963), 233-278. MR 0156216 (27:6145)
  • [6] -, On the Jordan structure of $ {C^*}$-algebras, Trans. Amer. Math. Soc. 120 (1965), 438-447. MR 0185463 (32:2930)
  • [7] -, Decomposition of positive projections on $ {C^*}$-algebras, Math. Ann. 27 (1980), 21-41.
  • [8] S. L. Woronowicz, Nonextendible positive maps, Comm. Math. Phys. 51 (1976), 243-282. MR 0438143 (55:11062)
  • [9] -, Positive maps of low dimensional matrix algebras, Rep. Math. Phys. 10 (1976), 165-183. MR 573218 (81m:15014)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05

Retrieve articles in all journals with MSC: 46L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0671203-5
Keywords: Positive maps
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society